# SDR DALA1116915523

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF LOG PAGE 2969760 FOUND DENT OVER S16L AT STA 414.  CUT OUT DAMAGE AREA ON SKIN FROM B STA 409-414 STR 16L AND INST .071" THK REPAIR DOUBLER AND FILLER .06 3" THK PER SRM 53-00-01.  INSP TO START AT 69,509 FLIGHT CYCLES WITH REPEAT INSP EVERY 3000 FLIGHT CYCLES, INSP TO BE LFEC OF SKIN AROUND THE FIRST ROW OF FASTENERS ALONG THE EDGE OF THE DOUBLER REF NDT PART 6 53-00-06 AND SRM 53-00-01.
